# SDR REXA2014091400976

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-103 CTR CARGO DOOR WAY DOOR JAMB HAS A CORNER BROKEN OFF.  PANEL 1512LW REMOVED IAW AMM 25-52-01-000-802-A02, TO BE INSTALLED ON PANEL SHEET OPS 192 TALLY 424.  DOOR JAM WAS REPLACED.
